# SDR 04050637

- Difficulty date: February 19, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N637BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7308
- Aircraft time: 12,458 hours, 10,725 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 860D10018
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW RECEIVED A FLAP FAIL MESSAGE WITH FLAPS AT 37 DEGREES.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY.  THE FLAP POWER DRIVE UNIT AND FLAP ELECTRONIC CONTROL UNIT WERE FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
